MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4F,40CM,NIT/TUN7CMECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4F,40CM,NIT/TUN7CMECO; INTRODUCER, CATHETER
Catalog Number 7280V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "they were accessing the ij for a tavr procedure.Everything went well with the stick when the went to upsize the sheath and place the.035 in the hub.As they got though the hub and into the sheath it disconnect the sheath from the hub leaving the sheath in the patient.They had to use a snare to remove the sheath from the patient.".
 
Additional Manufacturer Narrative
Qn# (b)(4).One-unit of mik hub, dilator and guidewire were returned to teleflex for evaluation.The shaft was separated from the hub.The separation appears to be a clean break from the hub.Unit was manufactured at tecate.A device history record (dhr) review was completed.No issues or nonconformances were noted for the lot.Complaint was escalated to non-conformance for further investigation, lot review and other testing.Based on the product evaluation, the shaft is likely is not bond correctly to the hub.Tecate was notified of the complaint and non-conformance was opened for further investigation, lot review and other testing.The case details were reviewed.Based on the product evaluation, the shaft is likely is not bond correctly to the hub.Tecate was notified of the complaint and non-conformance was opened for further investigation, lot review and other testing.The der process will continue to monitor for any similar events.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
MI,4F,40CM,NIT/TUN7CMECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20878549
Report Number2134812-2024-00056
Device Sequence Number15692208
Product Code DYB
UDI-Device Identifier10841156106980
UDI-Public(01)10841156106980(11)240610(17)270618(10)73F2400359(21)
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7280V
Device Lot Number73F2400359
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age63 YR
Patient SexFemale